| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyphema (1911)
| Date of Event |
06/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the patient experienced lens implanted upside down.The lens was removed and replaced with a same length lens intraoperatively.Problem resolved.
Additional Manufacturer Narrative
Correction: b5 reported as: a healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the patient experienced lens implanted upside down.The lens was removed and replaced with a same length lens intraoperatively.Problem resolved.Correct to: a healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the patient experienced lens implanted upside down.The lens was removed and replaced with a same length lens intraoperatively.Problem resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.